| Catalog Number |
CS-15312-VFE |
| Medical Device Problem Codes |
Crack (1135); Incomplete or Inadequate Connection (4037)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: "a crack was found on the compression sleeve during use.The user tried to connect it to the hub connection assembly, but felt resistance.Therefore, the catheter was removed and replaced with a new one to complete the procedure.No injury to the patient occurred.".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description